# SDR AALA202407168720

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 68,402 hours, 28,704 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet Guide Vane
- Part number: B55968004
- Part serial: 11708
- Condition: Leaking
- Location: Apu
- Part time: 9,341 hours, 4,426 cycles
- Component: Apu
- Component part number: 351A10001
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG SMELL OF FUEL IN THE CABIN AND FLIGHT DECK. FOUND APU INLET GUIDE VANE ACTUATOR LEAKING FUEL, REMOVED AND REPLACED APU INLET GUIDE VANE ACTUATOR. PER AMM 49-52-12 LEAK AND OPERTIONAL CHECK GOOD.
